# SDR DHL2003747515

- Difficulty date: May 13, 2003
- Submitted: May 31, 2003
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- Aircraft time: 54,720 hours, 29,893 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 53604 IN AFT CARGO FRAME BS 1050 HAS A DENT INTO THE RADIUS BELOW STR 26 L.  CUT OUT DAMAGED AREA DIM 1 INCH X 1 INCH AND FABRICATED ONE DOUBLER DIMENSIONS 10 INCH X 6 INCH USING 7075-T6 .071 PO 9912380 IAW B-727 SRM 51-40-3 FIG 1.  ALODINED AND PRIMED REPAIR DOUBLER IAW B-727 SRM 51-10-3.  INSTALLED BS 1050 FRAME REPAIRS IAW B-727 SRM 51-40-3 FIG 1.
